| Catalog Number |
SENSH1428W |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A sentrant sheath was used as a conduit during an unknown procedure.It was reported during the index procedure, when the sentrant sheath was introduced into the patient's femoral inline, there was a failure at the tip of the sentrant which made device navigation impossible.A replacement sentrant from the same batch that had no defects was used and the treatment proceeded as expected.The cause was not reported.No additional clinical sequelae were reported and the patient is fine.